# SDR ASAA2018082725908

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 12,565 hours, 4,246 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 1704
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 77,427 hours, 36,759 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL, THE  PACK LIGHT ILLUMINATED,  RESET ON RECALL.  ACFT GROUNDED. TROUBLESHOT AND FOUND THE RT TEMP CONTROL VALVE AT FAULT.  REMOVED AND REPLACED THE RT PACK TEMP CONTROL VALVE IAW AMM 21-51-10, OPS & LEAK CHECKED GOOD.
